An identity for generalizing the hypergeometric integral
Matematičeskie zametki, Tome 79 (2006) no. 5, pp. 796-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2006_79_5_a18,
author = {E. A. Ulanskii},
title = {An identity for generalizing the hypergeometric integral},
journal = {Matemati\v{c}eskie zametki},
pages = {796--799},
year = {2006},
volume = {79},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2006_79_5_a18/}
}
E. A. Ulanskii. An identity for generalizing the hypergeometric integral. Matematičeskie zametki, Tome 79 (2006) no. 5, pp. 796-799. http://geodesic.mathdoc.fr/item/MZM_2006_79_5_a18/
[1] Beitmen G., Erdeii A., Vysshie transtsendentnye funktsii. Gipergeometricheskaya funktsiya. Funktsii Lezhandra, Nauka, M., 1965
[2] Zlobin S. A., UMN, 57:3 (2002), 153–154 | Zbl